Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Mar 9, 2007, 2:18 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2007, 2:18 PM EST (19:18 UTC)
- Expired
- Mar 9, 2007, 6:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 091918 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 218 PM EST FRI MAR 9 2007 ...RED FLAG WARNING FOR GLADES, HENDRY AND INLAND COLLIER COUNTY UNTIL 6 PM... FLZ063-066-070-092300- /O.NEW.KMFL.FW.W.0019.070309T1918Z-070309T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 218 PM EST FRI MAR 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITY VALUES HAVE DROPPED INTO THE 30 TO 35 PERCENT RANGE ACROSS GLADES AND HENDRY COUNTIES, AS WELL AS INLAND SECTIONS OF COLLIER COUNTY. WITH A FEW MORE HOURS OF DAYTIME HEATING LEFT, RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN JUST BELOW 35 PERCENT FOR UP TO THREE MORE HOURS OVER THESE AREAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOLLEDA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 9, 9:44 AM EST, 4 hours 34 minutes earlier.
Area forecast discussion, Mar 9, 9:44 AM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 944 AM EST FRI MAR 9 2007 .UPDATE...RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD IS PRODUCING AN EAST TO NORTHEAST WIND OVER THE AREA. DRY AIR STILL CONTINUES ABOVE 5000 FEET BUT MORE MOISTURE AT THE CIRRUS LEVEL. GOING PARTLY SUNNY TODAY WITH A COMBO OF CU AND CI IS FINE. TOO DRY FOR RAIN. SEABREEZES WILL BE ACTIVE ON BOTH COASTS AND THAT IS WHERE THE COOLER TEMPS WILL BE. HAVE UPDATED TO REFLECT THIS AND REWORDED TO REMOVE REFERENCES TO THE MORNING WEATHER. && .PREV DISCUSSION... /ISSUED 306 AM EST FRI MAR 9 2007/ DISCUSSION...HIGH PRES MOVES E FROM NEW ENGLAND INTO THE ATLC...AND ..COMBINED WITH A SURFACE LOW MOVING NE FROM THE E CARIB AND E OF THE BAHAMAS...S FLA IN A NE WIND FLOW. A COLD FRONT MOVES E FROM THE GREAT PLAINS E BEHIND THE EXITING HIGH BUT THE FRONT ONLY GETS TO THE CAROLINAS...THEN HIGH PRES BUILDS IN AGAIN ACROSS THE GREAT LAKES INTO NEW ENGLAND. THIS KEEPS S FLA IN THE NE WIND FLOW AND FAIRLY DRY STABLE CONDITIONS THROUGH MIDWEEK. SOME MODELS HINT A SURFACE LOW MOVING THROUGH THE GULF TOWARDS THE BIG BEND AREA THU WHICH MAY SPREAD SOME SHOWERS ACTIVITY OVER S FLA. FOR THE SHORT TERM...TODAY THROUGH SAT NIGHT...FILTERED SUNSHINE AS A SUBTROPICAL JET MOVES ACROSS CENTRAL AMERICA AND THE GULF OVER S FLA BRINGING MID/HIGH LEVEL CLOUDINESS. E/W SEA BREEZES EXPECTED EACH DAY WITH POSSIBLY SOME SHOWER ACTIVITY MAINLY IN THE INTERIOR WHERE THE SEA BREEZES COLLIDE...BUT NOT ENOUGH TO PLACE IN THE ZONE PACKAGE AT THIS TIME. MAX/MIN TEMPS ABOVE NORMS THROUGH PERIOD...BUT NO RECORDS THREATENED. EXTENDED PERIOD...SUN THROUGH THU...LITTLE CHANGE THROUGH WED AS MINIMAL POPS POSSIBLE MAINLY INTERIOR DURING THE AFTERNOON AND ALONG E COAST AT NIGHT. CONTINUED ABOVE NORMAL MAX/MIN TEMPS. THU POSSIBLE SURFACE LOW TRACKS E THROUGH THE GULF AND POPS INCREASE A BIT WITH POSSIBLE THUNDER INTERIOR WHERE SEA BREEZES COLLIDE. AVIATION...THERE IS A COMPACT CLOSED UPPER LEVEL LOW MOVING EASTWARD OVER TENNESSEE AND ALABAMA. IT HAS LIMITED AMPLITUDE AND IS FORECAST TO CONTINUE EASTWARD EMBEDDED IN IN THE WESTERLY UPPER LEVEL FLOW AND SHOULD NOT HAVE MUCH INFLUENCE ON SOUTH FLORIDA TODAY. A SURFACE TROUGH IN THE VICINITY OF THE BAHAMAS AND ASSOCIATED CLOUDINESS IS NOT FORECAST TO HAVE MUCH IMPACT ON SOUTH FLORIDA EITHER...EXCEPT FOR PATCHES OF MOISTURE AND CLOUDINESS EMBEDDED IN THE LOW LEVEL EASTERLY FLOW PEELING OFF AND APPROACHING THE EASTERN COASTAL TERMINALS. CHANCES OF PRECIP ARE MINIMAL EXCEPT FOR LIMITED POTENTIAL IN INTERIOR PORTIONS LATER THIS AFTERNOON AS BOTH THE EAST AND WEST COAST SEA BREEZES SHOULD BECOME ESTABLISHED ..BUT THIS SHOULD NOT IMPACT THE SOUTH FLORIDA TERMINALS AS IT SHOULD REMAIN WELL INLAND. SO MAINLY VFR CONDITIONS EXPECTED TODAY. MARINE...PERSISTENT NE WINDS THROUGH THE PERIOD. WINDS WEAKEN VERY SLOWLY INTO THE WEEKEND AS HIGH OFF OF NEW ENGLAND PULLS E WITH SURFACE LOW E OF THE BAHAMAS PULLING NE AS WELL. THE PERSISTENT NE FLOW THOUGH INCREASES GULF STREAM SEAS. CAUTION STATEMENTS AT LEAST SAT INTO SUN. FIRE WEATHER...DEW POINTS HAVE SUBTLY RISEN AND EVEN THOUGH MAX TEMPS SLOWING RISING AS WELL...RH VALUES SHOULD REMAIN ABOVE CRITICAL CRITERIA THE NEXT FEW DAYS. STILL...HENDRY...GLADES...AND MAINLY E COLLIER MAY STILL SEE A FEW HOURS OF RH IN THE UPPER 30S. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 80 67 82 67 / - - 10 10 FORT LAUDERDALE 81 68 81 68 / - - - 10 MIAMI 81 68 82 67 / - - - - NAPLES 80 60 80 62 / - - 10 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...18/GR SHORT TERM/AVIATION...59/RM
Hazardous weather outlook, Mar 9, 5:47 AM EST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 547 AM EST FRI MAR 9 2007 FLZ063-066>075-092230- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 546 AM EST FRI MAR 9 2007 ...SLIGHT RISK OF RIP CURRENTS TODAY EAST COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: WITH EAST NORTHEAST WINDS FROM 10 TO 15 KNOTS TODAY, THIS WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE CENTRAL PLAINS STATES EARLY NEXT WEEK, AND MOVE EAST INTO THE SOUTHEAST UNITED STATES DURING THE LATER PART OF NEXT WEEK. THIS MAY ALLOW FOR SHOWERS AND POSSIBLE THUNDERSTORMS TO AFFECT MAINLAND SOUTH FLORIDA BY THE LATER PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.